Some more conservation results on the Baire category theorem

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, we generalize a result of Brown and Simpson [1] to prove that RCA00-BCT is conservative over RCA0 with respect to the set of formulae in the form ∃!X φ(X), where φ is arithmetical. We also consider the conservation of Π0-BCT over ∑b1-NIA+∇b1-CA.

Original languageEnglish
Pages (from-to)105-110
Number of pages6
JournalMathematical Logic Quarterly
Volume46
Issue number1
DOIs
Publication statusPublished - 2000

Keywords

  • Baire category theorem
  • Reverse mathematics
  • Second-order arithmetic

ASJC Scopus subject areas

  • Logic

Fingerprint Dive into the research topics of 'Some more conservation results on the Baire category theorem'. Together they form a unique fingerprint.

Cite this